A note on least-squares approximation with range constraints

RJ Evans, A Cantoni

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)230-242
    Number of pages13
    JournalTHE ANZIAM JOURNAL
    Volume21
    Issue number2
    Publication statusPublished - 1979

    Cite this

    @article{99a9b5d0212448a2afc031ffdd09bc7d,
    title = "A note on least-squares approximation with range constraints",
    author = "RJ Evans and A Cantoni",
    year = "1979",
    language = "English",
    volume = "21",
    pages = "230--242",
    journal = "Anziam Journal",
    issn = "1446-1811",
    publisher = "Cambridge University Press",
    number = "2",

    }

    A note on least-squares approximation with range constraints. / Evans, RJ; Cantoni, A.

    In: THE ANZIAM JOURNAL, Vol. 21, No. 2, 1979, p. 230-242.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - A note on least-squares approximation with range constraints

    AU - Evans, RJ

    AU - Cantoni, A

    PY - 1979

    Y1 - 1979

    M3 - Article

    VL - 21

    SP - 230

    EP - 242

    JO - Anziam Journal

    JF - Anziam Journal

    SN - 1446-1811

    IS - 2

    ER -